EmpowHER Guest

ask: what resson behind likoria in unmarried girl?

By Anonymous
 
Rate This

i am 24 years unmarried girl. i have some trouble for last 5 to 6 Days.White and some yellow colurs fluid is discharged from my inner system ,i hav'nt invole in any sexual activities even though i didnot touch any boy .
then why i have such problem?

Add a Comment29 Comments

EmpowHER Guest
Anonymous

hi! i m 19 years unmarried girl. my problem is, some white thick jelly type fluid come out from vagina. i dont know whats tha reason.
tell me plZzZ .
i heared it from some people that thinking of sex and romance is the cause to likoria in teenage unmarried girls. is it true????

April 20, 2015 - 4:03am
Susan Cody HERWriter Guide (reply to Anonymous)

Hi Anon

Likoria and marriage (or not being married) have nothing to do with each other. 

These are out-dated myths used to control women and their bodies - to make them feel badly about themselves if they even think of sex.  These myths are not true. 

Many women have a natural discharge, some get it every day, some during ovulation (which is the middle of the cycle) and yes, sometimes women get more fluid when they are sexually turned on. But it has nothing to do with "teenage unmarried girls". This is a very out-dated way of thinking and has no scientific basis. 

I suspect your heavier discharge is due to you ovulating at the moment.  This is perfectly normal. 

Best,

Susan

April 20, 2015 - 5:09am
EmpowHER Guest
Anonymous

hi i am 25 years old and i suffer from some discharge proble from vagiana.iam married and when we intrcource then we both having burning.tell me tha reason behind this

April 10, 2015 - 9:56pm
Susan Cody HERWriter Guide (reply to Anonymous)

Hi Anon

You need to see a doctor - we cannot diagnose anything. 

Try using a lubricant before sex - that can help with burning but you and your husband should be checked to rule out an infection.

Best,

Susan

April 13, 2015 - 5:24am
EmpowHER Guest
Anonymous

hi im 29 year old i'm unmarried .i've some problem thick water fluid. some time its color is brown .this problem mostly 10 to 15 days after periods . i worried about it plz tell me what is this.

April 4, 2015 - 6:37pm
Susan Cody HERWriter Guide (reply to Anonymous)

Hi Anon

Likora or leukorrhea, which is the medical term, is a thick, whitish vaginal discharge.

It may be normal or may be a sign of infection.

It originates from the vagina, ovaries, fallopian tubes, or, most commonly, the cervix. Leukorrhea may occur during pregnancy and is considered normal when the discharge is thin, white, and relatively odorless.

Physiologic leukorrhea is a normal condition occurring within several months to a year of the onset of menses in adolescent girls and is sometimes present in newborn girls, usually lasting one to two months.

However, in many cases, leukorrhea is a sign of infection, especially when the discharge is yellow or green, has an offensive odor, and is accompanied by irritation, itching, pain, or tissue inflammation. It's a good idea to for you to see a doctor. 

Best,
Susan
April 6, 2015 - 6:37am
EmpowHER Guest
Anonymous

i m 23 years old. i m facing a problem tht thr is some white thick liquid come out during urine. i nvr had sex bt still m facing ths prblm. and it looks so odd. i cant handle it. its from almost 2-3 years. in between it was handled bt now it started again from 5-6 days. and wen it come out, it not jst go away bt still jst leaking untill i dont removing it out. its so irritating. plz hlp me. wat should i do??

March 29, 2015 - 8:07am
Susan Cody HERWriter Guide (reply to Anonymous)

Hi Anon

Thanks for your comment. If this discharge is coming out of your urethra (where you urinate) and not your vagina, then you should see a doctor to see why this is happening. 

Best,

Susan

March 30, 2015 - 2:11pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

thnku fr ur reply to my post.
bt cn u tell me tht if ths likoria is hpng due to some antiboitic mdcns??. bcoz i hv met an accident nd thr is a frecture in my arm. and i hv to tk mdcns fr recovry. may b these mdcns r with antiboitics. so is it possible to hpn likoria due to these medicns???

March 30, 2015 - 11:12pm
Susan Cody HERWriter Guide (reply to Anonymous)

Hi Anon

Your post is hard to read (I think you're using your phone) and most of your words aren't finished.  I don't know if antibiotics can help you, you need to talk to your doctor about it. We don't know what's going on with your body - you need to talk to a medical professional.

Best,

Susan

March 31, 2015 - 6:04am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Yeast Infection

Get Email Updates

Yeast Infection Guide

Alison Beaver

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

Improved

3290 Health

Changed

2028 Lives

Saved

1887 Lives
10 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Have you joined the IUD trend? What kind of birth control do you use? :
View Results